Strong unique continuation for m-th powers of a laplacian operator with singular coefficients

Research output: Contribution to journalArticle

5 Citations (Scopus)


In this paper we prove strong unique continuation for u satisfying an inequality of the form |δmu| ≤ f(x, u,Du, ⋯ ,D ku), where k is up to [3m/2]. This result gives an improvement of a work by Colombini and Grammatico (1999) in some sense. The proof of the main theorem is based on Carleman estimates with three-parameter weights |x| 1 (log |x|)2 exp( β/2 (log |x|)2).

Original languageEnglish
Pages (from-to)569-578
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - 2007 Feb 1


All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this